zbMATH — the first resource for mathematics

Completely simple topological commutative rings. (English) Zbl 0316.13013

13J10 Complete rings, completion
13J99 Topological rings and modules
12J99 Topological fields
46J40 Structure and classification of commutative topological algebras
Full Text: DOI
[1] H.-J. Kowalsky, ?Contributions to topological algebra,? Math. Nachr.,11, No. 3, pp. 143-185 (1954). · Zbl 0058.26702 · doi:10.1002/mana.19540110304
[2] V. I. Arnautov, ?On topologizations of countable rings,? Eighth All-Union Colloquium on General Algebra. Summaries of Communications and Papers [in Russian], Riga (1967), p. 8.
[3] I. Fleischer, ?On locally bounded fields,? C. R.Acad. Sci., 237, No. 11 546-548 (1953).
[4] A. F. Mutylin, ?Connected complete locally bounded fields. Complete not locally bounded fields,? Matem. Sb.,76, No. 3, 454-473 (1968). · Zbl 0168.29301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.